# SDR AALA200800200

- Difficulty date: January 29, 2008
- Submitted: February 8, 2008
- Operation: Air carrier
- Aircraft: N80084
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 675
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Dirty
- Location: Right
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BOG INFLIGHT T913/29JAN  - FLIGHT ATTENDANTS REPORTED SMOKE IN CABIN WITH LAVATORY SMOKE DETECTOR ALARM SOUNDING.  SMOKE INCREASED UNTIL LANDING THEN DISSIPATED.  ISOLATED ODOR TO RIGHT PACK.  PERFORMED PACK BURN.  SYSTEM GROUND CHECKED NORMAL OPERATION.
